I started undergoing treatment for hyperthyroidism last june2012 and my endo initially gave me 20 mg Tapdin for about a month and it reacted well although my thyroid tests (TSH,T3 and T4) are not yet normal. Then in my 2nd check-up, she lowered the doses and added inderal for my tremors and fast heartbeat. On my 3rd checkup, TSH lowered up to <0.10 while T3 and T4 are near normal. She advised me to return to 20 mg dosage. I observed acne on my face and it irritated me. Could it be caused by the meds? And is it okay to return to 20mg Tapdin again? Thanks.
Acne is not common w/ Tapdin but is common w/ hyperthyroidism due to increased oily skin seen in some patients. With antithyroid treatment the initial goal is to normalize T4 and T3; it may take several months to see the TSH begin to come up and it cannot be used to titrate medication until it comes up.
Thank you very much for the answer. So I have to watch for T3 and T4. I have two more 20mg Tapdin and four pcs of Inderal. I planned to stop my medication already since I am becoming sleepy always? Is it a sign that my TSH is normal already? I will be back to my endo on the 18th? Is it a right decision?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.